Journal Article

Measuring Goodness of Fit for the Double-Bounded Logit Model: Reply

Barbara J. Kanninen and M. Sami Khawaja

in American Journal of Agricultural Economics

Published on behalf of Agricultural and Applied Economics Association

Volume 81, issue 1, pages 238-240
Published in print February 1999 | ISSN: 0002-9092
Published online February 1999 | e-ISSN: 1467-8276 | DOI: http://dx.doi.org/10.2307/1244464
Measuring Goodness of Fit for the Double-Bounded Logit Model: Reply

More Like This

Show all results sharing these subjects:

  • Renewable Resources and Conservation
  • Single Equation Models; Single Variables
  • Econometric Modelling

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Renewable Resources and Conservation ; Single Equation Models; Single Variables ; Econometric Modelling

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.